Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stomach pain and cramps after taking Ortho tri-cyclen

I am on ortho tri-cyclen lo. on sunday morning, i was supposed to take the last pill of my second week (day 14). i dropped the pill and could not find it anywhere, so i just took the next pill in the pack (day 15, first pill of week 3). since then, i have been continuing to take one pill per day. i have also had sharp stomach pains and cramps since then.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, as you gave the history here but that is not related with the symptom given here your symptom of stomach pain must due to the gastritis that might be developed because of the medicine that you are taking "Tri-cyclen" certain drugs induces gastritis and to avoid that PPI (Proton pump inhibitor should be taken along with this drug) and the best PPI is "Omeprazole 40 mg once in day" hope this information helps you, have nice day.
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor